Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 41, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 1, 2014, 2:44 PM CDT for Mower County, Minnesota. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2014, 2:44 PM CDT (19:44 UTC)
- Expired
- Jun 1, 2014, 3:15 PM CDT
- In force
- 31 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Mower County, MN
The radar
The La Crosse radar (KARX), 121 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 327 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
506
WUUS53 KARX 011944
SVRARX
MNC099-012015-
/O.NEW.KARX.SV.W.0041.140601T1944Z-140601T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
244 PM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MOWER COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 315 PM CDT
* AT 244 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF AUSTIN TO 22 MILES SOUTHWEST
OF ROCHESTER TO 21 MILES NORTH OF OSAGE...MOVING NORTHEAST AT 55
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN MOWER COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
RACINE...MAYVILLE...DEXTER...ELKTON AND SARGEANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4376 9297 4384 9266 4383 9245 4351 9245
4350 9258 4350 9267 4370 9275
TIME...MOT...LOC 1944Z 234DEG 49KT 4378 9279 4374 9267 4357 9266
HAIL...<.75IN
WIND...60MPH
$$
DAS1 follow-up statement
715
WWUS53 KARX 012013
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
313 PM CDT SUN JUN 1 2014
MNC099-012023-
/O.EXP.KARX.SV.W.0041.000000T0000Z-140601T2015Z/
MOWER MN-
313 PM CDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOWER COUNTY WILL
EXPIRE AT 315 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LA CROSSE.
LAT...LON 4376 9297 4384 9266 4383 9245 4351 9245
4350 9258 4350 9267 4370 9275
TIME...MOT...LOC 2008Z 234DEG 49KT 4378 9279 4374 9267 4357 9266
$$
DASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 12:44 PM CDT, 2 hours earlier.
Area forecast discussion, Jun 1, 12:44 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1244 PM CDT SUN JUN 1 2014
.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 248 AM CDT SUN JUN 1 2014
THE MAIN FORECAST ISSUE IS WITH THE RAIN CHANCES THROUGH THE
PERIOD.
LOCAL AND REGIONAL RADARS SHOWING ONGOING CONVECTION FROM
SOUTHEAST SOUTH DAKOTA ACROSS MINNESOTA INTO NORTHWEST WISCONSIN
WITH ANOTHER AREA NORTH/SOUTH THROUGH CENTRAL WISCONSIN.
THE ONGOING CONVECTION WILL HAVE A SIGNIFICANT IMPACT ON THE
MORNING RAIN CHANCES WITH NONE OF THE SHORT TERM MESO MODELS
HAVING MUCH OF A HANDLE ON THE ACTIVITY. THE HRRR APPEARS TO HAVE
PRODUCTION PROBLEMS WITH THE 31.20Z THE LAST FULL RUN AVAILABLE IN
AWIPS AND ON THE WEB. THE 01.00Z HI-RES ARW SEEMS TO BE HANDLING
THE CONVECTION OUT WEST OKAY BUT HAS NO CLUE ON THE ACTIVITY
ACROSS CENTRAL WISCONSIN. SINCE THIS ACTIVITY IS MOVING RAPIDLY
NORTHEAST...EXPECT THAT IT WILL BE OUT OF THE AREA BY 12Z BUT PLAN
TO HOLD ON TO AT LEAST SOME LOW END CHANCES FOR THE SOUTH AND EAST
IN THE EVENT THAT ADDITIONAL ACTIVITY DEVELOPS UNTIL THE MOISTURE
TRANSPORT SHOWS ITS DIURNAL DECREASE AROUND SUNRISE. HOWEVER...THE
ACTIVITY TO THE WEST IS CLOSE TO THE FRONT THAT EXTENDS FROM
EASTERN SOUTH DAKOTA INTO NORTHEAST MINNESOTA. IT IS ALSO BEING
AIDED BY A SHORT WAVE TROUGH THAT IS ENTERING WESTERN MINNESOTA.
EXPECT THAT THIS WILL CONTINUE TO MOVE NORTHEAST THROUGH THE
REMAINDER OF THE NIGHT AND SHOULD AFFECT THE NORTHERN PARTS OF THE
FORECAST AREA THIS MORNING.
SOME UNCERTAINTY ON HOW THE AFTERNOON IS GOING TO PLAY OUT. THE
SHORT WAVE TROUGH HELPING THE CURRENT ACTIVITY WILL MOVE OUT OF
THE REGION INTO SOUTHERN CANADA BY EARLY AFTERNOON.
MEANWHILE...THE NEXT SHORT WAVE TROUGH WILL START TO MOVE ACROSS
THE DAKOTAS. THIS COULD TEMPORARILY LEAVE THE AREA WITHOUT MUCH
DYNAMICAL FORCING FOR THE AFTERNOON INTO THE EARLY EVENING.
HOWEVER...THIS MAY BE COMPENSATED BY THE INCREASE IN INSTABILITY
WITH AFTERNOON ML CAPES OF 500 TO 1000 J/KG FROM EAST TO WEST
ACROSS THE AREA AND THE SLOW BUT STEADY INCREASE IN THE MOISTURE
TRANSPORT BACK INTO THE AREA. WEAK WARM AIR ADVECTION WILL
CONTINUE AHEAD OF THE FRONT WITH 1 TO 2 UBAR/S OF UP GLIDE ON THE
305K ISENTROPIC SURFACE. SIMILAR TO THE PAST COUPLE OF
DAYS...SHOULD SEE SCATTERED TO NUMEROUS SHOWERS AND STORMS DEVELOP
IN THIS AXIS OF CAPE AND MOISTURE TRANSPORT AND WILL HAVE 50 TO 60
PERCENT RAIN CHANCES FOR MOST OF THE AREA DURING THE AFTERNOON
INTO THE EVENING.
THE SHORT WAVE TROUGH WILL MOVE OVER THE AREA TONIGHT WITH THE
01.00Z NAM SHOWING IT PRODUCING SOME WEAK PV ADVECTION IN THE
500-300 MB LAYER. ALL THE 01.00Z MODELS SUGGEST A SURFACE LOW WILL
FROM ALONG THE FRONT OVERNIGHT BUT CONSIDERABLE DIFFERENCES ON
ITS LOCATION. THE NAM AND 01.00Z ECMWF KEEP THE LOW OVER WESTERN
OR NORTHWEST MINNESOTA CLOSER TO THE UPPER LEVEL LOW AND A
STRONGER SHORT WAVE TROUGH WHILE THE 01.00Z GFS HAS THE LOW NEAR
THE TWIN CITIES. GIVEN THE SOUTHWEST FLOW ALOFT THAT WILL STILL BE
OVER THE AREA...FEEL THE GFS IS LIKELY TOO AGGRESSIVE PUSHING THE
FRONT INTO THE DEPARTING UPPER LEVEL RIDGE AND THE NAM AND ECMWF
PROBABLY HAVE A BETTER HANDLE ON THE SURFACE LOW. THIS WOULD PUT
THE BEST MOISTURE TRANSPORT OVERNIGHT FROM WESTERN AND CENTRAL
IOWA INTO NORTHERN MINNESOTA AHEAD OF THE FRONT AND SURFACE LOW.
THIS SHOULD THEN PLACE THE BEST COVERAGE OF CONVECTION ACROSS THE
WESTERN PARTS OF THE FORECAST AREA AND HAVE TRENDED THE RAIN
CHANCES FROM 50 PERCENT ACROSS THE EAST UP TO 70 PERCENT IN THE
WEST.
FOR MONDAY...THE UPPER LEVEL LOW WILL MOVE SLOWLY ACROSS NORTHERN
MINNESOTA WITH THE SURFACE LOW MOVING NORTHEAST AS WELL. NO MODEL
CONSENSUS ON THE POSITION OF THE SURFACE LOW WITH THE NAM...GFS
AND ECMWF ALL SHOWING DIFFERENT POSITIONS. THESE MODELS DO SHOW
THE COLD FRONT PROGRESSING INTO WESTERN WISCONSIN AND EASTERN
IOWA DURING THE DAY. THIS SHOULD ALLOW FOR GOOD COVERAGE OF
CONVECTION ACROSS THE EASTERN SECTIONS OF THE FORECAST AREA
THROUGH OUT THE DAY WHILE A DIMINISHING TREND WILL START IN THE
WEST DURING THE AFTERNOON WITH THE PASSAGE OF THE FRONT. LITTLE
OVERALL CHANGE IN THE GENERAL FORCING WILL OCCUR UNTIL THE FRONT
COMES THROUGH. THE MOISTURE TRANSPORT AXIS WILL STILL BE OVER THE
AREA WITH THE WEAK ISENTROPIC UP GLIDE CONTINUING. STILL COULD BE
SOME LINGERING SHOWERS OVER THE NORTHERN PARTS OF THE AREA INTO
TUESDAY IN THE WRAP AROUND MOISTURE AND CYCLONIC FLOW ON THE BACK
SIDE OF THE DEPARTING SURFACE LOW.
SEVERE PROBABILITIES CONTINUE TO REMAIN LOW WITH THIS SYSTEM. ML
CAPES THROUGH THE PERIOD SHOULD PRIMARILY BE IN THE 500-1000 J/KG
RANGE WITH THE SHEAR IN THE 0-6KM LAYER REMAINING IN THE 25 TO 30
KNOT RANGE. LOCALIZED HEAVY RAIN SHOULD BE THE MAIN THREAT WITH
WARM CLOUD DEPTHS OF 3 TO 4 KM AND PRECIPITABLE WATERS OF 1.5 TO
1.8 INCHES.
.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 248 AM CDT SUN JUN 1 2014
THE SOUTHERN PART OF THE FRONT IS EXPECTED TO BECOME STATIONARY
ACROSS NORTHERN MISSOURI TUESDAY NIGHT. WITH THE NEXT SHORT WAVE
TROUGH COMING OUT OF THE CENTRAL ROCKIES...AN AREA OF LOW PRESSURE
WILL FORM ALONG THE FRONT WITH GOOD CONSENSUS BETWEEN THE
ECMWF...GFS AND 01.00Z GEM SHOWING THIS LOW BETWEEN OMAHA AND
KANSAS CITY. STRONG MOISTURE TRANSPORT IS EXPECTED TO OCCUR AHEAD
OF THIS SURFACE LOW WITH THE POTENTIAL FOR SOME HEAVY RAIN TO FORM
NORTH OF THE FRONT. CURRENT INDICATIONS ARE THAT THIS HEAVY RAIN
SHOULD BE OVER CENTRAL OR SOUTHERN IOWA WITH THE NORTHERN EXTENT
OF THE ACTIVITY GETTING INTO THE SOUTHERN PARTS OF THE FORECAST
AREA TUESDAY NIGHT INTO WEDNESDAY. HIGH PRESSURE THEN EXPECTED TO
BUILD IN FOR GENERALLY DRY CONDITIONS THROUGH THE REMAINDER OF
THE WORK WEEK.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1244 PM CDT SUN JUN 1 2014
WARM AND MUGGY AIRMASS COMBINED WITH LEFT OVER BOUNDARIES FROM
MORNING CONVECTION LEADING TO INCREASING SHOWER AND THUNDERSTORM
ACTIVITY THIS AFTERNOON. ANOTHER WAVE OF LOW PRESSURE IS THEN
HEADED FOR THE REGION OVERNIGHT INTO MONDAY FOR MORE SHOWER AND
THUNDERSTORMS. THERE IS A HIGH PROBABILITY OF THUNDER WITHIN THE
VICINITY OF KRST/KLSE THIS AFTERNOON INTO THE OVERNIGHT HOURS. AS
SUCH...OPTED TO CARRY GENERAL THUNDER AT BOTH TAF SITES THROUGH
TONIGHT. IN ADDITION...THERE LOOKS TO BE A PERIOD OF HEAVIER
RAINFALL TIED TO INCREASING MOISTURE TRANSPORT HEADED IN DURING
THE 03-09Z TIME FRAME. THIS WILL LIKELY CAUSE GENERAL VFR
CONDITIONS TO RAPIDLY DETERIORATE INTO IFR. AS THE LOW PRESSURE
SYSTEM BEGINS TO PULL NORTHEAST OF THE AREA LATER MONDAY
MORNING...EXPECT WINDS TO SHIFT TO THE WEST/SOUTHWEST AND BECOME
GUSTY...ESPECIALLY AT KRST. ALSO...LOOK FOR A DIMINISHING TREND
TO THE SHOWER AND THUNDERS ACTIVITY AFTER 12Z WITH VFR CONDITIONS.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH FROM FRIDAY MORNING THROUGH SATURDAY EVENING FOR
WIZ032.
MN...FLOOD WATCH FROM FRIDAY MORNING THROUGH SATURDAY EVENING FOR
MNZ079.
IA...NONE.
&&
SHORT TERM...04
LONG TERM...04
AVIATION...DASHazardous weather outlook, Jun 1, 1:58 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 158 PM CDT SUN JUN 1 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-021200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 158 PM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN...SOUTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE FOUND ACROSS THE ENTIRE AREA THIS AFTERNOON AND TONIGHT. THESE THUNDERSTORMS WILL PRODUCE BRIEF PERIODS OF HEAVY RAIN...GUSTY WINDS...LIGHTNING AND POSSIBLY A BRIEF TORNADO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL CONTINUE ACROSS THE AREA ON MONDAY. THESE THUNDERSTORMS WILL PRODUCE PERIODS OF HEAVY RAIN...WHICH COULD CAUSE LOCALIZED FLOODING...ALONG WITH GUSTY WINDS AND LIGHTNING. FROM MONDAY NIGHT INTO TUESDAY...A FEW THUNDERSTORMS WILL BE FOUND MAINLY NORTH OF INTERSTATE 94. THE MAIN THREATS WITH THESE STORMS WILL BE LIGHTNING AND GUSTY WINDS. FROM TUESDAY NIGHT INTO WEDNESDAY...THE GREATEST THREAT FOR THUNDERSTORMS LOOKS TO BE ALONG AND SOUTH OF THE INTERSTATE 90 CORRIDOR. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN WHICH COULD LEAD TO LOCALIZED FLOODING. FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT...AND ON SATURDAY... THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS. THE MAIN THREATS WITH THESE STORMS WILL BE LIGHTNING AND GUSTY WINDS. A FLOOD WATCH IS IN EFFECT ALONG THE MISSISSIPPI RIVER AT WABASHA MINNESOTA...DUE TO THE POTENTIAL THAT THE MISSISSIPPI RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. DTJ
In the hours before
Special weather statement, Jun 1, 8:53 AM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
853 AM CDT SUN JUN 1 2014
MNZ079-087-088-WIZ032-011430-
OLMSTED-WABASHA-WINONA-BUFFALO-
853 AM CDT SUN JUN 1 2014
...A LINE OF THUNDERSTORMS WILL AFFECT SOUTHEASTERN OLMSTED...
EASTERN WABASHA...NORTHWESTERN WINONA AND BUFFALO COUNTIES...
AT 848 AM CDT...A LINE OF THUNDERSTORMS EXTENDED ALONG A LINE FROM
JUST SOUTHEAST OF DURAND WISCONSIN TO NEAR ROCHESTER MINNESOTA AND
WAS MOVING NORTHEAST AT 40 MPH.
WINDS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH VERY
HEAVY DOWNPOURS.
LOCATIONS IMPACTED INCLUDE...
ROCHESTER...WINONA...MONDOVI...WABASHA...ALMA...GOODVIEW...ST.
CHARLES... PLAINVIEW...EYOTA...LEWISTON...ELGIN...BUFFALO
CITY...FOUNTAIN CITY...DOVER... STOCKTON...ROLLINGSTONE... ALTURA...
KELLOGG...MODENA...
LOCALIZED HEAVY RAINFALL COULD OCCUR WITH THESE STORMS...AND MAY
CAUSE SOME LOCALIZED PONDING OF WATER. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
LAT...LON 4427 9212 4460 9198 4459 9153 4425 9153
4422 9156 4421 9160 4418 9160 4417 9161
4416 9159 4395 9180 4389 9243
TIME...MOT...LOC 1348Z 247DEG 34KT 4459 9185 4397 9235
DASSpecial weather statement, Jun 1, 9:50 AM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 950 AM CDT SUN JUN 1 2014 MNZ088-WIZ032-033-011530- WINONA-BUFFALO-TREMPEALEAU- 950 AM CDT SUN JUN 1 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL WINONA... EASTERN BUFFALO AND TREMPEALEAU COUNTIES... AT 948 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF STRUM TO LEWISTON...AND MOVING EAST AT 30 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH VERY HEAVY DOWNPOURS. LOCATIONS IMPACTED INCLUDE... WINONA...ARCADIA...OSSEO...WHITEHALL...GOODVIEW...LEWISTON... GALESVILLE...BLAIR...INDEPENDENCE...STRUM...FOUNTAIN CITY... STOCKTON...ROLLINGSTONE...DODGE...ELEVA...ETTRICK...WAUMANDEE... PIGEON FALLS...FREMONT AND UTICA. VERY HEAVY DOWNPOURS MAY CAUSE SOME LOCALIZED PONDING OF WATER OR FLOODED ROADWAYS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4389 9199 4460 9160 4459 9116 4409 9116 TIME...MOT...LOC 1448Z 259DEG 22KT 4460 9151 4397 9186 DAS
Special weather statement, Jun 1, 1:13 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 113 PM CDT SUN JUN 1 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-012115- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 113 PM CDT SUN JUN 1 2014 ...THUNDERSTORMS INCREASING IN COVERAGE THIS AFTERNOON... PLAN ON THUNDERSTORMS TO INCREASE IN COVERAGE THROUGH THIS AFTERNOON. DUE TO THE HUMID AIR MASS THAT IS IN PLACE ACROSS THE AREA...ANY STORM WILL BE CAPABLE OF VERY HEAVY DOWNPOURS WITH A QUICK 1/2 INCH OF RAINFALL AT ANY GIVEN LOCATION. THIS MAY CAUSE SOME PONDING OF WATER ON ROADWAYS AND ANY LOW LYING AREAS. REMEMBER...DO NOT ATTEMPT TO CROSS ANY ROADWAYS THAT ARE FLOODED. IN ADDITION...WIND GUSTS UP TO 40 MPH MAY ACCOMPANY THESE HEAVY DOWNPOURS. DAS
Local storm report, Jun 1, 2:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
229 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL VIROQUA 43.56N 90.89W
06/01/2014 E0.50 INCH VERNON WI TRAINED SPOTTER
MOSTLY PEA SIZE WITH FEW TO 1/2 INCH
&&
TMSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:53 AM CDT | Special Weather Statement | ARX | Winona | 37 min |
| Jun 1, 9:49 AM CDT | River Flood Watch | ARX | Wabasha | 37 hr |
| Jun 1, 9:50 AM CDT | Special Weather Statement | ARX | Winona | 40 min |
| Jun 1, 2:43 PM CDT | Flash Flood Watch | ARX | Dodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more | 13 hr |
| Jun 1, 3:07 PM CDT | Flash Flood Warning | ARX | Mower | 6 hr |
| Jun 1, 3:10 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 50 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.